Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Narrow Domains and the Harnack Inequality for Elliptic Equations


Author: M. V. Safonov
Original publication: Algebra i Analiz, tom 27 (2015), nomer 3.
Journal: St. Petersburg Math. J. 27 (2016), 509-522
MSC (2010): Primary 35J15; Secondary 35B45, 35B65
DOI: https://doi.org/10.1090/spmj/1401
Published electronically: March 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a direct proof of Moser's Harnack inequality that does not involve iterations. The method is based on a recursive estimate for solutions in domains of small measure. Such estimates can also be useful for other applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35J15, 35B45, 35B65

Retrieve articles in all journals with MSC (2010): 35J15, 35B45, 35B65


Additional Information

M. V. Safonov
Affiliation: School of Mathematics, University of Minnesota
Email: safonov@math.umn.edu

DOI: https://doi.org/10.1090/spmj/1401
Keywords: Second-order elliptic equations, Harnack inequality, measurable coefficients
Received by editor(s): February 19, 2015
Published electronically: March 30, 2016
Dedicated: Dedicated to Nina N. Ural’tseva
Article copyright: © Copyright 2016 American Mathematical Society